Lemsip Max Cold & Flu 16 Capsules

Lemsip Max Cold & Flu 16 Capsules
All sizes
Description
Lemsip Max Cold & Flu Capsules are an effective way of dealing with heavy cold and flu symptoms. They can be especially convenient for those on the go.
The painkiller works fast with a decongestant effect and relieve symptoms such as headache, body aches, blocked nose, fever, and sore throat.
They also contain caffeine that can give you that extra boost you need when you're feeling under the weather.
Ingredients
Active Ingredients:
Each capsule contains
Paracetamol 500mg
Caffeine 25mg
Phenylephrine hydrochloride 6.1mg
Other Ingredients:
Starch
croscarmellose sodium
sodium lauryl sulphate
magnesium stearate
talc
gelatine
titanium dioxide (E171)
quinoline yellow (E104)
patent blue V (E131)
erythrosin (E127)
shellac
Usage and Instructions
Directions.
How to take: For oral use. Lemsip Max Cold & Flu Capsules should be swallowed whole with water. Do not chew.
How much to take:
Adults and children over 12: Two capsules to be taken every four hours. Do not exceed 8 capsules in 24 hours.
Children 6-12 years: one capsule every 4 hours. Do not exceed 4 capsules in 24 hours. Do not give to children under 6 years.
DO NOT EXCEED THE STATED DOSE.
Please read enclosed leaflet before taking the product.
If symptoms persist consult your doctor. DO NOT TAKE IF: allergic to any ingredient, if you have heart disease, high blood pressure, overactive thyroid, have a peptic ulcer, or you are taking or have taken MAOI's (antidepressants) within 14 days.
Warnings
CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.